Publications

Publications

Reference:
Pfaff, Sebastian and Ulbrich, Stefan: "Optimal Boundary Control of Nonlinear Hyperbolic Conservation Laws with Switched Boundary Data", SIAM J. Control Optim., vol. 53, no. 3, pp. 1250-1277, 2015.
Bibtex Entry:
@Article{IBVPPaper,
author = {Sebastian Pfaff and Stefan Ulbrich},
title = {Optimal Boundary Control of Nonlinear Hyperbolic Conservation Laws with Switched Boundary Data},
   JOURNAL = {SIAM J. Control Optim.},
fjournal = {SIAM Journal on Control and Optimization},
volume = {53},
number = {3},
pages = {1250-1277},
year = {2015},
doi = {10.1137/140995799},
URL = {         http://dx.doi.org/10.1137/140995799},
eprint = {         http://dx.doi.org/10.1137/140995799}
}
Last change: 06.07.2020 10:11.